# SDR AWXA200600042

- Difficulty date: December 30, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 27,602 hours, 10,584 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BOS - VIBRATION - CREW REPORTED THAT THE RT EMERGENCY EXIT WINDOWS PRODUCING LOUD SQUEAL AND FLOOR VIBRATION.  MAINTENANCE INSPECTION DOORS AND FOUND NO DEFECTS.  FOUND MISSING HOIST POINT COVER ON THE FWD DOOR.  APPLIED SPED TAPE AND PLACED ON OIL.  ON 09JAN06, MAINTENANCE REPLACED THE HOIST POINT COVER.  REPORTED FOR PRECAUTIONARY PURPOSES.
